# SDR USAAD00045

- Difficulty date: March 31, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - THE FLOOR LEVEL EMERGENCY LIGHTS WERE INOPERATIVE AT ROWS 9 AND 11, AND THE REMAINING LIGHTS WERE DIM.  MAINTENANCE REPLACED THE FLOOR LEVEL EMERGENCY LIGHT BATTERIES.  (M)
